skin-hair-icon
Skin rashes after covish second dose
After second dose of covishield vaccine lots of skin problems are shown on my body . Rashes, itching in everywhere in my body.. On Aug 5th I take my 2nd covishield covid vaccine . Till now I have facing these problems.. What can I do please refer any solution.
65 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

This is urticaria Consult a dermatologist for proper evaluation
Health Tips
Take Avil 25 mg till you consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You said multiple skin problems. What kind of rashes are you suffering from. Do you have sequence of events or clinical pictures. Correlation with covid vaccination, is it apt . Are you on any other medications like homeopathy, ayurvedic medicine or home remidies. Better get evaluated and then management accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not due to vaccine...Don't worry...you are suffering from allergic dermatitis causing this rash... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You can take Tablet Avil for instant relief. However kindly consult for better diagnosis and management.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.